# SDR FDEA201704241285

- Difficulty date: April 24, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 77,691 hours, 33,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE STA 1986 L46L SKIN CORROSION. REPAIRED DAMAGED SKIN PER SRM 53-20-00, VOL I, FIG 6 SHEET 13.
